Alert archive / Alabama / Frost Advisories in 2006

Frost Advisory 2, NWS Mobile, AL

October 23, 200610 counties in Alabama; 5 counties in Mississippi

NWS Mobile, AL issued this frost advisory at Oct 23, 2006, 3:34 PM CDT for 10 counties in Alabama; 5 counties in Mississippi. It took effect at Oct 24, 2006, 4:00 AM CDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Oct 23, 2006, 3:34 PM CDT (20:34 UTC)
In effect from
Oct 24, 2006, 4:00 AM CDT
Expired
Oct 24, 2006, 7:00 AM CDT
In force
3 hr
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.6 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2006-10-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2006-10-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -305 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1173 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
-305 m²/s²
0-3 km storm-relative helicity
-202 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMOB 232034
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
334 PM CDT MON OCT 23 2006

...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FROST ADVISORY
WHICH WILL BE IN EFFECT FROM 4 AM TO 7 AM CDT TUESDAY MORNING....

.A LARGE AREA OF HIGH PRESSURE CENTERED JUST TO THE WEST OF THE
REGION LATE THIS AFTERNOON WILL SHIFT SLOWLY EASTWARD TONIGHT. AS A 
RESULT...THE GUSTY NORTH WINDS THAT HAVE PREVAILED OVER THE PAST 12
TO 24 HOURS WILL DIMINISH OVERNIGHT...UNDER MOSTLY CLEAR SKIES. WITH
THIS...CONDITIONS WILL BECOME MORE CONDUCIVE FOR THE FORMATION OF FROST
OVER MANY AREAS OF INTERIOR AREAS OF SOUTHEAST MISSISSIPPI...SOUTHWEST
ALABAMA AND THE WESTERN FLORIDA PANHANDLE LATE TONIGHT. WHILE OVERNIGHT
TEMPERATURES ACROSS THE AREA ARE NOT EXPECTED TO DROP TO THE FREEZING
MARK...FROST CAN STILL FORM WITH THE EXPECTED MINIMUM TEMPERATURES
RANGING FROM 34 TO 37 DEGREES ACROSS MOST INLAND AREAS.

ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-240445-
/O.NEW.KMOB.FR.Y.0002.061024T0900Z-061024T1200Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-
INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...PRICHARD...SARALAND...BAY MINETTE...CENTURY...
FLOMATON...MOLINO...JAY...CRESTVIEW...WAYNESBORO...RICHTON...
BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...
LUCEDALE
334 PM CDT MON OCT 23 2006

...FROST ADVISORY IN EFFECT FROM 4 AM TO 7 AM CDT TUESDAY...

A LARGE AREA OF HIGH PRESSURE CENTERED JUST TO THE WEST OF THE
REGION LATE THIS AFTERNOON WILL SHIFT SLOWLY EASTWARD TONIGHT. AS A 
RESULT...THE GUSTY NORTH WINDS THAT HAVE PREVAILED OVER THE PAST 12
TO 24 HOURS WILL DIMINISH OVERNIGHT...UNDER MOSTLY CLEAR SKIES. WITH
THIS...CONDITIONS WILL BECOME MORE CONDUCIVE FOR THE FORMATION OF FROST
OVER MANY AREAS OF INTERIOR SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA
AND THE WESTERN FLORIDA PANHANDLE LATE TONIGHT. WHILE OVERNIGHT TEMPERATURES
ACROSS THE AREA ARE NOT EXPECTED TO DROP TO THE FREEZING MARK...FROST
CAN STILL FORM WITH THE EXPECTED MINIMUM TEMPERATURES RANGING FROM 34
TO 37 DEGREES ACROSS MOST INLAND AREAS.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. THIS WILL ESPECIALLY
BE THE CASE IN LOW LYING AND WIND PROTECTED AREAS. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
1 follow-up statement
000 
WWUS74 KMOB 240251
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
951 PM CDT MON OCT 23 2006

...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FROST
ADVISORY WHICH WILL BE IN EFFECT FROM 4 AM TO 7 AM CDT TUESDAY
MORNING....

.A LARGE AREA OF HIGH PRESSURE...CENTERED JUST TO THE WEST OF THE
REGION...MOVES SLOWLY EASTWARD OVERNIGHT ALLOWING A COLDER AIRMASS TO
SETTLE OVER THE REGION. WINDS WILL GENERALLY BE LIGHT AND SKIES
MOSTLY CLEAR. FOR THESE REASONS...CONDITIONS SUPPORT THE FORMATION
OF FROST OVER MANY AREAS OF INTERIOR AREAS OF SOUTHEAST MISSISSIPPI...SOUTHWEST
ALABAMA AND THE WESTERN FLORIDA PANHANDLE LATE TONIGHT.

ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-241200-
/O.CON.KMOB.FR.Y.0002.061024T0900Z-061024T1200Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-
INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...PRICHARD...SARALAND...BAY MINETTE...CENTURY...
FLOMATON...MOLINO...JAY...CRESTVIEW...WAYNESBORO...RICHTON...
BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...
LUCEDALE
951 PM CDT MON OCT 23 2006

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT
TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT TUESDAY.

WHILE OVERNIGHT TEMPERATURES ACROSS THE AREA ARE NOT EXPECTED TO DROP
TO THE FREEZING MARK...FROST CAN STILL FORM WITH MINIMUM TEMPERATURES
RANGING FROM 34 TO 37 DEGREES ACROSS MOST INLAND AREAS.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. THIS WILL
ESPECIALLY BE THE CASE IN LOW LYING AND WIND PROTECTED AREAS.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this frost advisory went out at Oct 23, 3:30 PM CDT, 4 minutes earlier.

Area forecast discussion, Oct 23, 3:30 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
330 PM CDT MON OCT 23 2006

.SHORT TERM...(TONIGHT THROUGH THURSDAY). SFC HIGH PRESSURE WILL
CONTINUE TO BUILD SOUTH OVER THE CENTRAL GULF COAST REGION THROUGH
LATE WEDNESDAY AFTERNOON THEN BEGIN TO SHIFT EAST AND WEAKEN BY
WEDNESDAY NIGHT IN RESPONSE TO A NEXT LONG WAVE TROUGH MOVING EAST
OF THE CENTRAL PLAINS. LATEST MODEL GUIDANCE PREFERABLY THE GFS
DEPICTS UPPER TROF TO MOVE INTO THE MS RIVER VALLEY BY AFTER 06Z THU
WITH BROAD SFC LOW REMAINING WELL TO THE NORTH PASSING OVER ARKANSAS
AND MISSOURI THURSDAY AND THURSDAY NIGHT BEFORE SHIFTING NORTH.
FURTHER TO THE SOUTH A TRAILING COLD FRONT MOVES ACROSS TX INTO LA
THROUGH THURSDAY MORNING...PROGRESSIVELY TRACKING EASTWARD ACROSS MS
AL AND NWFL AND THE ADJACENT GULF WATERS THU AFTERNOON AND THU
NIGHT. DUE TO LIMITED MOISTURE RETURN AND INSTABILITY FROM PREVIOUS
RIDGE WIDESPREAD PRECIPITATION OUT AHEAD OF THIS NEXT SYSTEM IS NOT
LIKELY. ALONG THE FRONT A FAIRLY WIDE BAND OF SHOWERS AND
THUNDERSTORMS CAN BE EXPECTED MOVING INTO SE MS EARLY THU AFTERNOON
THEN SHIFTING SE TOWARDS THE AL AND NWFL COAST BY LATE THU
AFTERNOON. DUE TO STRONG DYNAMICALLY FORCING IN THE LOWER TO MID
LAYERS ALONG THE FRONT AND SOME HEATING BY AFTERNOON SOME OF THE
THUNDERSTORMS ALONG THE FRONT COULD BE SOMEWHAT STRONG. BEST
VERTICAL SHEAR IS DEPICTED EARLIER IN THE DAY ON THU...GENERALLY TO
THE NORTH AND NORTHWEST OVER CENTRAL PARTS OF MS AND AL...POSSIBLY
AFFECTING EXTREME NORTHERN SECTIONS OF THE CWFA THU MORNING. AS FOR
TEMPS WILL GO A TAD LOWER THAN THE MAVMOS TONIGHT GIVING WAY FOR A
BETTER CHANCE FOR WIDESPREAD PATCHY FROST FOR MOST INLAND AREAS OF
THE CWFA BY 12Z TUE. WITH THIS WE HAVE UPDATED THE SPS TO A NPW OR
FROST ADVISORY FOR TONIGHT...EXCLUDING THE COAST. FOR WED THROUGH
THU WILL USE THE 12Z MAV MOS FOR NOW. /32

&&

.LONG TERM...(FRIDAY THROUGH MONDAY). STRONG COLD FRONT MOVES OFF TO
THE SE BY EARLY FRI GIVING WAY TO MOSTLY CLEAR SKIES FRI AFT AND FRI
NIGHT. BY MIDDAY SAT ANOTHER SURGE OF COOLER AIR ADVECTS SOUTHWARD
TO THE CENTRAL GULF COAST IN RESPONSE TO STRONG REINFORCING CLIPPER
MOVING ACROSS THE GREAT LAKES AND UPPER MS RIVER VALLEY. WITH THIS A
FEW EXTRA CLOUDS WILL BE POSSIBLE SAT NIGHT MOVING SOUTH OFF THE
COAST QUICKLY BY EARLY SUN AS SFC TO H8 FLOW SHIFTS NORTH AND
INCREASES. CAA CONTINUES ACROSS THE CWFA THROUGH EARLY MON THEN
RELAXES DURING THE DAY ON MON AS UPPER TROF MOVES OFF THE EAST COAST
AND UPPER RIDGE OVER THE CENTRAL PLAINS SHIFTS EAST. WILL CONTINUE
TO USE CURRENT 00Z MEX GUIDANCE FOR TEMPS IN THE EXTENDED. /32

&&

.MARINE...A MODERATE TO STRONG NORTHERLY FLOW WILL CONTINUE THROUGH
TONIGHT OVER MOST OF THE MARINE AREA. SMALL CRAFT LEVEL WINDS HAVE
PERSISTED THROUGH THE DAY...AND WILL LIKELY CONTINUE OVER THE ENTIRE
MARINE AREA EARLY THIS EVENING.  HOWEVER...AS SFC HIGH PRESSURE TO
OUR WEST DRIFTS EASTWARD OVERNIGHT...PRESSURE GRADIENT SHOULD BEGIN
TO RELAX BY AROUND MIDNIGHT...AND THE SMALL CRAFT ADVISORY FOR THE
BAY AND NEAR SHORE WATERS SHOULD BE ABLE TO BE DROPPED BY THE
EVENING MARINE PACKAGE UPDATE.  SMALL CRAFT CONDITIONS ARE EXPECTED
TO PERSIST INTO THE EARLY MORNING HOURS TUESDAY IN THE 20-60 NM
ZONES WHERE GRADIENT WILL REMAIN TIGHTER A LITTLE LONGER...BUT DROP
BELOW SCA BY AROUND LUNCHTIME TUESDAY. EXPECT LIGHT TO MODERATE EAST
TO SOUTHEAST WINDS TUESDAY AFTERNOON THROUGH EARLY THURSDAY AS
ANOTHER COLD FRONT APPROACHES FROM THE WEST. A STRONGER SOUTH TO
SOUTHWESTERLY FLOW...ALONG W/ BUILDING SEAS...RETURNS BY LATE WEEK
AHEAD OF THIS NEXT COLD FRONT...ACCOMPANIED W/ A BAND OF SHOWERS AND
THUNDERSTORMS LATE THURSDAY AND EARLY FRIDAY. A STRONG OFFSHORE FLOW
IS EXPECTED BEHIND THE FRONT ON FRIDAY...GRADUALLY DECREASING ON
SATURDAY. /12

&&

.FIRE WEATHER...WENT WITH A RED FLAG WARNING ONLY FOR NWFL FOR
TUESDAY DUE TO AFTERNOON RELATIVE FALLING BELOW CRITICAL THRESHOLDS
FOR FOUR CONSECUTIVE HOURS OR MORE. AVERAGE SFC WINDS WILL BE LESS
THAN 10 MPH FOR MOST OF THE CWFA ON TUE. AFTERNOON RELATIVE
HUMIDITIES WILL HAVE TO BE CLOSELY MONITORED ON WED...GENERALLY EAST
OF I-65 AND INLAND AWAY FROM THE COAST. DRIER CONDITIONS CAN BE
EXPECTED AGAIN BY FRI AFTERNOON AND OVER THE WEEKEND AS DRIER/COOLER
AIR CONTINUES TO PUSH SOUTH TO THE CENTRAL GULF COAST REGION. /32

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      39  70  45  72 /  00  00  05  05
PENSACOLA   42  69  48  71 /  00  00  05  05
DESTIN      46  70  49  68 /  00  00  05  05
EVERGREEN   34  68  36  68 /  00  00  05  05
WAYNESBORO  34  68  37  65 /  00  00  05  20
CAMDEN      36  68  37  69 /  00  00  05  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     BUTLER...CONECUH...COVINGTON...CRENSHAW...ESCAMBIA...
     MONROE...AND WILCOX.

     FROST ADVISORY FROM 4 AM TUESDAY TO 7 AM TUESDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...
     UPPER MOBILE...WASHINGTON...AND WILCOX.

FL...FROST ADVISORY FROM 4 AM TUESDAY TO 7 AM TUESDAY FOR THE
     FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
     INLAND SANTA ROSA.

     RED FLAG WARNING UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     COASTAL WALTON...INLAND ESCAMBIA...INLAND OKALOOSA...AND
     INLAND SANTA ROSA.

     RED FLAG WARNING FROM NOON TUESDAY TO 6 PM TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
     INLAND OKALOOSA...AND INLAND SANTA ROSA.

MS...FROST ADVISORY FROM 4 AM TUESDAY TO 7 AM TUESDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
     WAYNE.

GM...SMALL CRAFT ADVISORY UNTIL 11 PM MONDAY FOR THE FOLLOWING
ZONES:      COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20      NM...AND MOBILE BAY.

     SMALL CRAFT ADVISORY UNTIL 10 AM TUESDAY FOR THE FOLLOWING
     ZONES: WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
     NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
     TO 60 NM.

&&
Hazardous weather outlook, Oct 23, 6:00 AM CDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
600 AM CDT MON OCT 23 2006

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079-
241100-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-
CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-
GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL-
OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-
WASHINGTON-WAYNE-WILCOX-
600 AM CDT MON OCT 23 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST MISSISSIPPI...
SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE AND ADJACENT GULF
COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

A STRONG NORTHERLY FLOW WILL CONTINUE TO MAKE FOR DANGEROUS BOATING
CONDITIONS TODAY AND TONIGHT ACROSS THE COASTAL WATERS OF ALABAMA
AND NORTHWEST FLORIDA.

LOW HUMIDITY ALONG WITH BREEZY CONDITIONS WILL INCREASE THE RISK
FOR WILDFIRES ACROSS PORTIONS OF SOUTH ALABAMA AND THE WESTERN
FLORIDA PANHANDLE TODAY.

AS HIGH PRESSURE SETTLES ACROSS THE REGION TONIGHT...THE RESULTING
CLEAR SKIES AND CALM WINDS WILL ALLOW TEMPERATURES TO FALL RAPIDLY
THIS EVENING AND OVERNIGHT. LOW TEMPERATURES WILL FALL INTO THE
MIDDLE AND UPPER 30S ACROSS INTERIOR SECTIONS OF SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA AND NORTHWEST FLORIDA. PERSONS IN
NORMALLY COOL LOCATIONS...SUCH AS VALLEYS...SHOULD TAKE PRECAUTIONS
TO PROTECT SENSITIVE PLANTS AND PETS TONIGHT AS A LIGHT FROST IS
POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

LOW HUMIDITY AGAIN ON TUESDAY WILL INCREASE THE RISK OF WILDFIRES
ACROSS NORTHWEST FLORIDA.

ANOTHER COLD FRONT...APPROACHING THE LOWER MISSISSIPPI RIVER VALLEY
THURSDAY...MOVES ACROSS THE CENTRAL GULF COAST REGION THURSDAY.
SCATTERED THUNDERSTORMS WILL DEVELOP ON THURSDAY AHEAD OF THIS
FRONT. ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE ALONG AND AHEAD OF
THIS FRONT...HOWEVER NO WIDESPREAD SEVERE WEATHER IS EXPECTED AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS OR EMERGENCY MANAGEMENT PERSONNEL FOR
SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH TONIGHT.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 23, 2:27 PM CDTRed Flag WarningMOBWalton28 hr

Nearby

Frost Advisories in Alabama, 2006Frost Advisories in Mississippi, 2006Frost Advisories in Florida, 2006Every frost advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.